IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v82y2012i11p2059-2067.html
   My bibliography  Save this article

Comparisons of concordance in additive models

Author

Listed:
  • Pellerey, Franco
  • Shaked, Moshe
  • Yasaei Sekeh, Salimeh

Abstract

In this note we compare bivariate additive models with respect to their Pearson correlation coefficients, Kendall’s τ concordance coefficients, and Blomqvist β medial correlation coefficients. The conditions that enable the comparisons involve variability stochastic orders such as the dispersive and the peakedness orders. Specifically we show that we can compare the Kendall’s τ concordance coefficients of Cheriyan and Ramabhadran’s bivariate gamma distributions, in spite of the fact that it is hard (and not necessary) to compute them.

Suggested Citation

  • Pellerey, Franco & Shaked, Moshe & Yasaei Sekeh, Salimeh, 2012. "Comparisons of concordance in additive models," Statistics & Probability Letters, Elsevier, vol. 82(11), pages 2059-2067.
  • Handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:2059-2067 DOI: 10.1016/j.spl.2012.06.031
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167715212002659
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Khaledi, Baha-Eldin & Kochar, Subhash, 2005. "Dependence orderings for generalized order statistics," Statistics & Probability Letters, Elsevier, vol. 73(4), pages 357-367, July.
    2. repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
    3. Bäuerle, Nicole & Müller, Alfred, 1998. "Modeling and Comparing Dependencies in Multivariate Risk Portfolios," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 28(01), pages 59-76, May.
    4. Nikolay Nenovsky & S. Statev, 2006. "Introduction," Post-Print halshs-00260898, HAL.
    5. Li, Xiaohu & Pellerey, Franco, 2011. "Generalized Marshall-Olkin distributions and related bivariate aging properties," Journal of Multivariate Analysis, Elsevier, vol. 102(10), pages 1399-1409, November.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:2059-2067. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.